# SDR 9614293220

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- System (JASC): 3160 · Central Display
- Part: Ecam
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RECEIVED NUMEROUS SPURIOUS ECAM MESSAGES.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.
